Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A Leray-Schauder type theorem
for approximable maps: a simple proof

Authors: H. Ben-El-Mechaiekh, S. Chebbi and M. Florenzano
Journal: Proc. Amer. Math. Soc. 126 (1998), 2345-2349
MSC (1991): Primary 47H04, 47H10, 54C60
MathSciNet review: 1476117
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a simple and direct proof for a Leray-Schauder type alternative for a large class of condensing or compact set-valued maps containing convex as well as nonconvex maps.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H04, 47H10, 54C60

Retrieve articles in all journals with MSC (1991): 47H04, 47H10, 54C60

Additional Information

H. Ben-El-Mechaiekh
Affiliation: Department of Mathematics, Brock University, St. Catharines, Ontario, Canada L2S 3A1
Address at time of publication: Department of Mathematics, The American University of Sharjah, P.O. Box 26666, Sharjah, United Arab Emirates

S. Chebbi
Affiliation: CERMSEM, Université de Paris I, 106-112 Bd de l’Hopital, 75013 Paris, France

M. Florenzano
Affiliation: CNRS-CEPREMAP, 140 rue du Chevaleret, 75013 Paris, France

Keywords: Leray-Schauder alternative, approximable set-valued maps, condensing, compact
Received by editor(s): August 12, 1996
Received by editor(s) in revised form: January 16, 1997
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society